# SDR R61A201402110266

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000255
- Aircraft time: 11,582 hours, 7,069 cycles
- System (JASC): 5270 · Door Warning System
- Part: Roll Pin
- Condition: Damaged
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FWD SERVICE DOOR OPEN MESSAGE.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED INDICATION TAB ROLL PIN IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
